# SDR C2XA09TY270

- Difficulty date: December 11, 2009
- Submitted: December 12, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 719
- Aircraft time: 19,018 hours, 10,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12A EMERGENCY LIGHT IN OVERHEAD IS INOP.  REMOVED AND REPLACED BULB IAW EMB 145XR AMM33-50-08, OPS CHECK GOOD.
